The maximum number of Hamiltonian cycles in graphs with a fixed number of vertices and edges

Teunter, R H and van der Poort, E S (2000) The maximum number of Hamiltonian cycles in graphs with a fixed number of vertices and edges. Operations Research Letters, 26 (2). pp. 91-98. ISSN 0167-6377

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Operations Research Letters
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 44111
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:10
Refereed?: Yes
Published?: Published
Last Modified: 25 Aug 2019 02:09
URI: https://eprints.lancs.ac.uk/id/eprint/44111

Actions (login required)

View Item View Item